Alert archive / West Virginia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 41, NWS Charleston, WV

June 8, 2005Gilmer County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 8, 2005, 9:06 PM EDT for Gilmer County, West Virginia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 9:06 PM EDT (01:06 UTC)
Expired
Jun 8, 2005, 9:37 PM EDT
In force
31 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Gilmer County, WV

The radar

The Charleston,WV radar (KRLX), 102 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:25 PM EDTTSTM WND DMGGlenville, WVTREES DOWNED ACROSS THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 992 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
992 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 090106
SVRRLX
WVC021-090145-
/O.NEW.KRLX.SV.W.0041.050609T0106Z-050609T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
906 PM EDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GILMER COUNTY IN WEST VIRGINIA

* UNTIL 945 PM EDT

* AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CEDAR CREEK STATE PARK...OR NEAR GLENVILLE...AND WAS MOVING NORTH
  AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GLENVILLE...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3885 8098 3880 8076 3898 8067 3915 8090

$$

16
1 follow-up statement
000 
WWUS51 KRLX 090137
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
936 PM EDT WED JUN 8 2005

WVC021-090146-
/O.CAN.KRLX.SV.W.0041.000000T0000Z-050609T0145Z/
GILMER WV-
936 PM EDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR GILMER COUNTY HAS BEEN 
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. 
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.  LOCALLY HEAVY 
RAINFALL IS STILL POSSIBLE WITH RAINFALL RATES OF ONE INCH PER HOUR.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3885 8098 3880 8076 3898 8067 3915 8090

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:43 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 8, 7:43 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON WV
743 PM EDT WED JUN 8 2005

.AVIATION...

WITH THE LOSS OF HEATING WIDELY SCATTERED SHOWERS/THUNDERSTORMS WILL
DISSIPATE BY 03Z-04Z...CHANCES OF ANY TERMINALS RECEIVING ONE QUITE
SMALL. OTHERWISE...ANOTHER STEAMY SUMMER LIKE NIGHT WITH SCT-BKN080
DEVELOPING BY 06Z. FOG TONIGHT WILL GENERALLY BE IN THE MVFR
CATEGORY AFTER 06Z...EXCEPT AT CRW WHERE SIGNIFICANT RAIN OCCURRED
SO EXPECT IFR CONDITIONS IN FOG AT CRW BY 04Z AND LASTING MUCH OF
THE NIGHT. AFTER 14Z...VFR IN SCT040 WITH WIDELY SCATTERED AFTERNOON
THUNDERSTORMS.

&&

.PREVIOUS DISCUSSION...
(ISSUED 611 PM EDT WED JUN 8 2005)

SHORT TERM (REST OF TONIGHT)...
UPDATED TO THUNDERSTORMS LIKELY THIS EVENING FOR MUCH OF CENTRAL AND
WESTERN PORTIONS OF THE CWA.

PREVIOUS DISCUSSION...
(ISSUED 355 PM EDT WED JUN 8 2005)

SHORT TERM (REST OF TONIGHT)...

WEAK DIV ALOT OVER THE SOUTHERN PORTION OF FORECAST AREA AND WEAK SE
FLOW INTO MOUNTAINS IS DRIVING THE PRECIPITATION THIS AFTERNOON WITH
THE SUN.  WHEN THE SUN GOES DOWN THE PRECIP IS EXPECTED TO DIE AS IT
IS SERVING AS A TRIGGER.  LOW TEMPERATURES TONIGHT ARE A BIT ABOVE
GUIDANCE AS THERE WILL BE A GOOD AMOUNT OF MOISTURE AROUND.

LONG TERM (THURSDAY THROUGH WEDNESDAY)...

THE UPPER LEVEL RIDGE OVER THE EASTERN THIRD OF THE US WILL CONTINUE
TO BE THE DOMINATE WEATHER FEATURE FOR THE NEXT 6 DAYS.  MOISTURE
WILL BE PLENTIFUL OVER THIS PERIOD...BUT THERE DOES NOT SEEM TO BE
ANY ORGANIZE LIFTING MECHANISM...SHORTWAVE OR SYNOPTIC SCALE
BOUNDARY...TO PROVIDE ANY ORGANIZED CONVECTION.  SO AT THIS
TIME...HAVE KEPT POPS ON THE LOW SIZE OF CHANCE DESPITE THE
GUIDANCE PROVIDING HIGH CHANCE TO LIKELY NUMBERS.  ALSO WHILE CLOUDS
WILL BE AROUND...NOT EXPECTING OVERCAST TYPE CONDITIONS SO HAVE
STAYED HIGH ON THE TEMPERATURES THAN THE MAV OR MET NUMBERS HAVE
PROVIDED FOR THURSDAY INTO SATURDAY.  BUT WITH THE HIGH
PWS...BETWEEN 1.5 AND 1.75 INCHES...ANY SHOWERS THAT DUE DEVELOP
COULD PRODUCE HEAVY RAIN AND WOULD BE SLOW MOVING...SO WILL NEED TO
WATCH FOR ANY LOCAL WATER PROBLEMS THAT COULD DEVELOP.

FOR SUNDAY THROUGH WEDNESDAY...WITH THE UPPER LEVEL RIDGE STILL IN
PLACE...WILL BE WATCHING THE NORTHWARD PROGRESSION OF A POTENTIAL
TROPICAL CYCLONE.  THE REGION COULD BE ON THE EASTERN SIDE OF THE
STORM...BASED ON A CURRENT TRACK THAT MOVES IT ACROSS WRN
OHIO...WHICH COULD LEAD TO A WET DAY ON SUNDAY NIGHT INTO MONDAY.
THIS SYSTEM BEARS WATCHING.

THE NEXT CHANGE IN THE PATTERN LOOKS LIKE IT COULD COME MID WEEK AS
A COLD FRONT FINALLY PUSHES ACROSS THE AREA BRINGING SOME DRY AND
COOLER AIR TO THE REGION.  THE TIMING ON THIS FRONT STILL IS SUSPECT
HOWEVER AS THIS TIME OF THE YEAR THE FRONT TEND TO MOVE SLOW AND NOT
MAKE THE SOUTHWARD PROGRESSION THAT THE MODEL SUGGEST AT THIS RANGE
SO WILL CONTINUE TO FINE TUNE THIS AS THE FRONT GETS CLOSER NEXT
WEEK.  SO HAVE STAY ON THE WARM SIDE WITH TEMPERATURES THROUGH NEXT
WEEK.

PREVIOUS DISCUSSION...
(ISSUED 425 PM EDT TUE JUN 7 2005)

LONG TERM (WEDNESDAY THROUGH MONDAY)...

UPPER LEVEL RIDGING...THE BERMUDA HIGH...WILL CONTROL THE WEATHER
FOR THE NEXT 7 DAYS.  FOR WEDNESDAY AND THURSDAY... A WEAKNESS IN
THE RIDGE ALONG WITH A WEAK SHORTWAVE...SHOULD BE ABLE TO GENERATE
SCATTERED AFTERNOON AND EVENING CONVECTION ACROSS THE REGION AS LOW
LEVEL MOISTURE REMAINS PLENTIFUL.  PRECIPITABLE WATER VALUES ARE
EXPECTED TO RISE TO ABOUT 1.5 INCHES.  WITH THE WIND FLOW VERY
WEAK...ANY THUNDERSTORMS THAT DO FORM WILL BE SLOW MOVING AND COULD
PRODUCE LOCALLY HEAVY RAIN.  THIS PATTERN SHOULD RELAX SOME ON
FRIDAY AS THE RIDGE STRENGTHENS OVER THE REGION.  HAVE GONE LOWER
WITH THE POPS AS A RESULT.  FOR TEMPERATURES OVER THIS PERIOD...THE
BIG QUESTION MARK IS THE CLOUDS AND WHERE THEY FORM.  THE 850
TEMPERATURES WOULD SUPPORT MUCH WARMER READINGS WITH TEMPERATURES IN
THE UPPER 80S TO AROUND 90...BUT IF DEPENDING ON WHERE THE CLOUDS
FORM READINGS COULD BE HELD DOWN.  AT THIS POINT...HAVE GONE MORE
INLINE WITH THE HIGHEST MOS NUMBERS GIVEN THINKING THE CHANCES TO BE
WARM ARE GREATER THAN BEING COOL.

IN DAYS 4 THRU 7 RANGE...WENT ALONG WITH THE HPC SOLUTIONS WHICH
KEEPS THE COLD FRONT TO THE NORTH AND KEEPS THE SUMMER TIME PATTERN
IN PLACE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.  THE
ONE KEY TO WATCH HOWEVER IS WHAT IF ANYTHING DEVELOPS IN THE WESTERN
CARIBBEAN.  THE GFS HAS SHOWN FOR AT LEAST 3 RUNS A SYSTEM
DEVELOPING AND PULLING INTO THE LOWER MS VALLEY ON SATURDAY AND THEN
NORTHWARD INTO THE OHIO VALLEY LATE SUNDAY INTO MONDAY.  THIS COULD
LEAD TO MORE PRECIPITATION THAN CURRENTLY DEPICTED WITH THE MORE
SCATTERED AFTERNOON SHOWERS.  TEMPERATURES MAY ALSO BE A FEW DEGREES
HIGHER AS WELL WITH THE RIDGING IN PLACE AS THERE SHOULD NOT BE MUCH
DAY TO DAY VARIATION.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

AVIATION...JMV
Hazardous weather outlook, Jun 8, 5:11 AM EDT, 15 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
511 AM EDT WED JUN 8 2005

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-090900-
ATHENS OH-BARBOUR WV-BOONE WV-BOYD KY-BRAXTON WV-BUCHANAN VA-
CABELL WV-CALHOUN WV-CARTER KY-CLAY WV-DICKENSON VA-DODDRIDGE WV-
FAYETTE WV-GALLIA OH-GILMER WV-GREENUP KY-HARRISON WV-JACKSON WV-
JACKSON OH-KANAWHA WV-LAWRENCE OH-LAWRENCE KY-LEWIS WV-LINCOLN WV-
LOGAN WV-MASON WV-MCDOWELL WV-MEIGS OH-MINGO WV-MORGAN OH-
NICHOLAS WV-PERRY OH-PLEASANTS WV-POCAHONTAS WV-PUTNAM WV-RALEIGH WV-
RANDOLPH WV-RITCHIE WV-ROANE WV-TAYLOR WV-TYLER WV-UPSHUR WV-
VINTON OH-WASHINGTON OH-WAYNE WV-WEBSTER WV-WIRT WV-WOOD WV-
WYOMING WV-
511 AM EDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...
NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST
VIRGINIA.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TRM

In the hours before

Special weather statement, Jun 8, 3:54 PM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
354 PM EDT WED JUN 8 2005

OHZ087-082200-
LAWRENCE-
354 PM EDT WED JUN 8 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORM ACTIVITY OVER LAWRENCE COUNTY OHIO.  THESE STORMS ARE
PRODUCING LOCALLY HEAVY RAINFALL IN ACROSS THE COUNTY.  SMALL
STREAMS WILL RISE QUICKLY REACHING NEAR BANKFULL IN SOME PLACES.
PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW
LYING AREAS CAN BE EXPECTED DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
  WATERLOO...VERNON...SCOTTOWN...PEDRO AND AID.

DO NOT DRIVE THROUGH AREAS WHERE WATER IS FLOWING OVER ROADWAYS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THESE STORMS
FOR INTENSIFICATION.

01
Special weather statement, Jun 8, 5:37 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
537 PM EDT WED JUN 8 2005

WVZ015-026-082245-
BOONE-KANAWHA-
537 PM EDT WED JUN 8 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 9 MILES SOUTHEAST OF MADISON...MOVING NORTH AT
5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
MADISON...BURNWELL...WHARTON...VAN...CHESAPEAKE AND CHARLESTON.

SMALL HAIL AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAINS...WITH RAINFALL RATES OF ONE INCH PER HOUR
WILL BE POSSIBLE...AND WILL LIKELY CAUSE PONDING OF WATER ON
ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS.

16
Special weather statement, Jun 8, 6:26 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EDT WED JUN 8 2005

WVZ013-015-026-036-082300-
BOONE-FAYETTE-KANAWHA-LINCOLN-
626 PM EDT WED JUN 8 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM CHARLESTON TO
MADISON...MOVING NORTH AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
CLENDENIN...TORNADO...SOUTH CHARLESTON...SMITHERS...SISSONVILLE AND
PRATT.

WIND GUSTS TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
SMALL HAIL ARE LIKELY WITH THESE STORMS.  VERY HEAVY RAIN...WITH
RAINFALL RATES OF ONE INCH PER HOUR ARE ALSO POSSIBLE.

16
Special weather statement, Jun 8, 7:14 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
714 PM EDT WED JUN 8 2005

WVZ008-014-016-090011-
JACKSON WV-PUTNAM WV-ROANE WV-
INCLUDING THE CITIES OF...RIPLEY...SPENCER AND WINFIELD
714 PM EDT WED JUN 8 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

STRONG THUNDERSTORMS HAVE CREATED AN OUTFLOW BOUNDARY THAT IS PUSHING
THROUGH PUTNAM...AND CENTRAL AND SOUTHERN JACKSON AND ROANE COUNTIES.
STRONG WIND GUSTS IN THE 40 TO 50 MPH RANGE CAN BE EXPECTED WITH THIS
GUST FRONT.  THUNDERSTORMS...SOME OF THEM STRONG...WILL MOVE INTO
THESE AREAS WITHIN ABOUT 15 MINUTES OF THE PASSAGE OF THE GUST FRONT.
SMALL HAIL...STRONG WIND GUSTS AND VERY HEAVY RAINS ARE POSSIBLE.
RAINFALL RATES COULD EXCEED 1.5 INCHES PER HOUR.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

HC
Local storm report, Jun 8, 8:18 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
818 PM EDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     1 NE CHARLESTON         38.36N 81.62W
06/08/2005  54 MPH           KANAWHA            WV   ASOS

            CRW ASOS REPORTED 54 MPH THUNDERSTORM WIND GUST

0645 PM     TSTM WND DMG     CHARLESTON              38.35N 81.63W
06/08/2005                   KANAWHA            WV   EMERGENCY MNGR

            POWER LINES DOWN ON GREENBRIER STREET

0715 PM     TSTM WND DMG     SISSONVILLE             38.50N 81.64W
06/08/2005                   KANAWHA            WV   EMERGENCY MNGR

            POWER LINES DOWNED BY THUNDERSTORM WINDS

0715 PM     TSTM WND DMG     2 SE CHARLESTON         38.33N 81.60W
06/08/2005                   KANAWHA            WV   EMERGENCY MNGR

            TREE DOWN ON 3100 BLOCK OF KANAWHA AVE SE

0715 PM     TSTM WND DMG     PINCH                   38.41N 81.48W
06/08/2005                   KANAWHA            WV   EMERGENCY MNGR

            POWER LINES DOWNED BY THUNDERSTORM WINDS

&&

COLEMAN
Local storm report, Jun 8, 8:18 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
818 PM EDT WED JUN 08 2005

CORRECTED FOR TIMING OF ONE EVENT

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     1 NE CHARLESTON         38.36N 81.62W
06/08/2005  54 MPH           KANAWHA            WV   ASOS

            CRW ASOS REPORTED 54 MPH THUNDERSTORM WIND GUST

0645 PM     TSTM WND DMG     CHARLESTON              38.35N 81.63W
06/08/2005                   KANAWHA            WV   EMERGENCY MNGR

            POWER LINES DOWN ON GREENBRIER STREET

0715 PM     TSTM WND DMG     2 SE CHARLESTON         38.33N 81.60W
06/08/2005                   KANAWHA            WV   EMERGENCY MNGR

            TREE DOWN ON 3100 BLOCK OF KANAWHA AVE SE

0715 PM     TSTM WND DMG     SISSONVILLE             38.50N 81.64W
06/08/2005                   KANAWHA            WV   EMERGENCY MNGR

            POWER LINES DOWNED BY THUNDERSTORM WINDS

0715 PM     TSTM WND DMG     PINCH                   38.41N 81.48W
06/08/2005                   KANAWHA            WV   EMERGENCY MNGR

            POWER LINES DOWNED BY THUNDERSTORM WINDS

&&

COLEMAN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:21 PM EDTSevere Thunderstorm WarningRLXRoane22 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.